# SDR UPS06846208

- Difficulty date: February 7, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WW LWR SPAR ATTACH ANGLE CRACKED 1" LONG STA 857.125.  MACHINED REPAIR ANGLE IAW DWG 5649893 AND INSTALLED REPAIR ANGLE AT RT WW STA 857.125 IAW SRM 51-1-21 AND SRO 8570009.
